Computing Publications

Publications Home » A Passage-time Preserving Equival...

A Passage-time Preserving Equivalence for Semi-Markov Processes

Jeremy T. Bradley

Conference or Workshop Paper
TOOLS 2002, Computer Performance Evaluation: Modelling Techniques and Tools
April, 2002
Lecture Notes in Computer Science
Volume 2324
pp.178–187
Springer-Verlag
DOI 10.1007/3-540-46029-2_11
Abstract

An equivalence for semi-Markov processes is presented which preserves passage-time distributions between pairs of states in a given set. The equivalence is based upon a state-based aggregation procedure which is O(n^2) per state in the worst case.

Keywords
AESOP
PDF of full publication (327 kilobytes)
(need help viewing PDF files?)
GZipped Postscript of full publication (189 kilobytes)
(need help viewing GZipped Postscript files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.